# SDR USAA920081707

- Difficulty date: September 9, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 30,750 hours, 12,087 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - MAJOR REPAIR, EXCESSIVE PLAY AT RUDDER HINGE FITTING NR 3.  REPLACED RUDDER HINGE FITTING NR 3 IAW A319 AMM 55-36-41.
